Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 3, 2015, 3:33 PM EDT for Albany County, New York. It was in force for 27 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2015, 3:33 PM EDT (19:33 UTC)
- Expired
- Sep 3, 2015, 4:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Albany County, NY
The radar
The Albany radar (KENX), 21 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 3:36 PM EDT | TSTM WND DMG | 1 Se Colonie, NY | TREES DOWN ON PETER DRIVE |
| Sep 3, 3:36 PM EDT | TSTM WND DMG | Colonie, NY | TREES DOWN |
| Sep 3, 3:38 PM EDT | TSTM WND DMG | Roessleville, NY | TREE DOWN ON HOUSE ON AHL AVE |
| Sep 3, 3:38 PM EDT | TSTM WND DMG | Roessleville, NY | TREE DOWN ON HOUSE ON VAN BUREN AVE |
| Sep 3, 3:40 PM EDT | TSTM WND DMG | 2 S Colonie, NY | 2 TREES DOWN ON THE CORNER OF FULLER RD AND CENTRAL AVE |
| Sep 3, 3:40 PM EDT | HAIL 0.75 | Colonie, NY | |
| Sep 3, 3:40 PM EDT | HAIL 0.88 | Colonie, NY | |
| Sep 3, 3:40 PM EDT | HAIL 0.88 | Colonie, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS51 KALY 031933
SVRALY
NYC001-032000-
/O.NEW.KALY.SV.W.0079.150903T1933Z-150903T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT THU SEP 3 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 400 PM EDT
* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLONIE...
MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ALBANY AND GUILDERLAND AROUND 340 PM EDT.
DELMAR AROUND 400 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HARTMANS
CORNERS...SHAKERS...LISHA KILL...ROESSLEVILLE...MAYWOOD...
KARLSFELD...MCKOWNVILLE...WESTMERE...KARNER AND NORTH BETHLEHEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4274 7394 4277 7384 4277 7382 4265 7377
4262 7390
TIME...MOT...LOC 1933Z 342DEG 12KT 4274 7383
HAIL...1.00IN
WIND...60MPH
$$
NASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:03 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Sep 3, 2:03 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 203 PM EDT THU SEP 3 2015 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON INTO TONIGHT. THIS WILL BE THE MAIN FOCUS MECHANISM FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE BEST PROBABILITIES ACROSS THE HIGHER TERRAIN. THEREAFTER...HIGH PRESSURE BUILDS ACROSS THE REGION FOR THE HOLIDAY WEEKEND WITH MAINLY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... AS OF 135 PM EDT...THE COLD FRONT CONTINUES TO MOVE SOUTHWARD ACROSS THE ADIRONDACKS. THE 0-6 KM BULK WIND SHEAR CONTINUES TO VERY WEAK WITH LESS THAN 20KTS OVER THE NRN TIER OF THE FCST AREA. THE ISOLD CELLS THAT FORMED ALONG THE RIM OF THE FOOTHILLS OF THE ADIRONDACKS HAVE EXHIBITED PULSE TYPE CHARACTERISTICS...AS THEY TAP INTO MODERATE INSTABILITY IN THE 1000-2000 J/KG RANGE BASED ON THE LATEST SPC MESO-ANALYSIS PAGE. THE STEEPER MID LEVEL LAPSE RATES ARE WEST OF THE ALY FCST AREA TOO. THE BEST CLOUD TO GROUND LTG IS WITH THE CELL OVER SRN LEWIS/NRN ONEIDA COUNTIES...WEST OF THE FCST AREA. EXPECTING MAINLY ISOLD TO PERHAPS SCT SHOWERS AND THUNDERSTORMS WITH A LOCALLY HEAVY BURST OF RAIN. CAN NOT RULE OUT A ROGUE SEVERE DUE TO PCPN LOADING INTO THE CELLS...AND CAPE VALUES OF 1000 J/KG ESPECIALLY NORTH AND WEST OF ALY. PWATS HAVE RISEN INTO THE 1-1.5" RANGE...SO SOME LOCALLY HEAVY RAINFALL IS POSSIBLE. IT IS INTERESTING THAT THE LATEST HRRR HAS THE CONVECTION WEAKEN AS IS MOVES SOUTH OF THE CAPITAL REGION/MOHAWK VALLEY...AND KEEPS IT ISOLD. TEMPERATURES WERE ADJUSTED A FEW DEGREES UP INTO THE U80S FROM THE CAPITAL DISTRICT SOUTH AND EAST DUE TO MORE HEATING...WITH U80S TO NEAR 90F IN SOME OF THE VALLEYS AREAS...WITH LOWER TO M80S OVER THE MTNS. FURTHER NORTH EXPECT M70S TO M80S. TONIGHT RESIDUAL CONVECTION SHOULD DISSIPATE AS SURFACE ANTICYCLONE BUILDS IN FROM NORTHEAST CANADA. TRENDS IN THE MODEL SUITE SUGGEST LOW LEVEL MOISTURE FROM THE ENE TRAJECTORIES ALONG WITH UPSLOPE CONDITIONS INTO THE GREENS...BERKS AND NW CT AND SLOW MOVEMENT OF THE FRONTAL MOVEMENT SOUTH OF I90 COULD KEEP CLOUDS A BIT LONGER AND PERHAPS AN ISOLATED SHOWER UNTIL SHORTLY AFTER MIDNIGHT. MOS VALUES OVERNIGHT ARE VERY CLOSE AND A BLENDED APPROACH WAS UTILIZED. FOG POTENTIAL IS NOT THAT CLEAR AT THIS TIME AS WE WATCH THE POTENTIAL FOR STRATUS DEVELOPMENT. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... FRIDAY...STILL SOME QUESTION JUST HOW MUCH LOW LEVEL STRATUS WILL BE ACROSS THE REGION AS THE GFS IS MORE AGGRESSIVE THAN THE NAM. HOWEVER...THEY BOTH AGREE THE WEAKENING FRONTAL BOUNDARY MAY GET HUNG UP ALONG THE I84 CORRIDOR WHERE WE WILL KEEP THE SLIGHT CHANCE POPS AT THIS TIME ALONG WITH ADDITIONAL CLOUD COVERAGE. OTHERWISE...BREAKS IN THE CLOUD COVERAGE AND AS H925-850 COOL OFF FROM THE ENE INTO THE LOWER TEENS...THIS SHOULD YIELD EVEN COOLER AFTERNOON HIGHS WITH NEAR 80F FOR VALLEY LOCATIONS WITH MAINLY 70S FOR THE ENTIRE CWFA. FRI NIGHT...A PLEASANT EVENING IS EXPECTED WITH GRADUAL CLEARING TO MOSTLY CLEAR SKIES AND CALM WINDS...AS THE SFC HIGH MOVES OVER NY AND NEW ENGLAND. IDEAL RADIATIONAL COOLING CONDITIONS WILL OCCUR...AND LOWS WILL BE MAINLY IN THE LOWER TO M50S WITH A FEW U40S IN THE SRN DACKS. SOME PATCHY OR AREAS OF RADIATIONAL FOG MAY FORM...AND MAY NEED TO BE ADDED TO THE FCST LATER IN TIME FOR MORE WIDESPREAD FOG. SATURDAY...A GOOD DEAL OF SUNSHINE AS TEMPS WILL BE SLIGHTLY WARMER THAN FRIDAY WITH A MID AND UPPER LEVEL RIDGE BUILDING IN OVER THE NORTHEAST. A CLOSED ANTICYCLONE MAY SET UP OVER NY AND NEW ENGLAND LATE IN THE DAY. H925-850 TEMPS REBOUND BACK INTO THE MID TEENS CELSIUS ALONG WITH INCREASING SUBSIDENCE WITH THE MID AND UPPER RIDGE...AND THE SFC ANTICYCLONE FOR 80S IN THE VALLEYS AND 70S FOR THE TERRAIN. SATURDAY NIGHT...BIG BUBBLE...LITTLE TROUBLE AS THE COMBINATION OF CLEAR SKIES...CALM WINDS AND LONGER NOCTURNAL PERIOD SHOULD ALLOW FOR RADIATIONAL FOG TO FORM ONCE AGAIN AND COULD BE EVEN MORE WIDESPREAD. THIS WILL CONTINUE TO BE MONITORED AND EVALUATED IN LATER FORECASTS. LOWS MAINLY INTO THE 50S FOR THE REGION. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE LONG TERM PORTION OF THE FORECAST WILL FEATURE ABOVE NORMAL TEMPERATURES AND BELOW NORMAL PRECIPITATION...CONTINUING THE TREND FROM THE SHORT TERM. A RIDGE OF HIGH PRESSURE AT ALL LEVELS OF THE ATMOSPHERE WILL PROVIDE THE DRY AND VERY WARM CONDITIONS THROUGH AT LEAST LABOR DAY. 500 MB HEIGHTS AND 850 MB TEMPERATURES ARE FORECAST TO BE +1 TO +2 STDEV ACCORDING TO THE GEFS WHICH WILL RESULT IN MID LEVEL CAPPING SUPPRESSING CONVECTION WITH PLENTY OF SUNSHINE. NORMAL HIGH TEMPERATURES FOR ALBANY BY EARLY NEXT WEEK WILL BE THE MID 70S...HOWEVER WE WILL EXPERIENCE TEMPERATURES IN THE MID TO UPPER 80S...WITH SOME TEMPS POSSIBLY APPROACHING 90 IN PORTIONS OF THE MID HUDSON VALLEY BY MONDAY. OVERNIGHT LOW TEMPERATURES SHOULD FALL INTO THE 50S TO LOWER 60S FOR MON AM...THEN MAINLY LOWER/MID 60S FOR MON NT/TUE AM ALTHOUGH SOME 50S COULD STILL OCCUR IN PORTIONS OF THE ADIRONDACKS AND EASTERN CATSKILLS...AS WELL AS PORTIONS OF THE SOUTHERN GREENS AND IN THE BERKSHIRES. HUMIDITY LEVELS SHOULD REMAIN SOMEWHAT COMFORTABLE THROUGH MONDAY. THE NEXT CHANCE OF ANY PRECIPITATION ARRIVES ON TUESDAY AS A WEAKENING FRONTAL BOUNDARY APPROACHES FROM THE NORTH AND WEST. LATEST MODELS SUGGEST THAT THIS FRONT WEAKENS QUITE A BIT BEFORE REACHING OUR REGION...AS THE BEST UPPER LEVEL SUPPORT SHEARS WELL N AND W OF THE REGION. THIS ENERGY SHOULD FLATTEN OUT THE UPPER LEVEL RIDGE A BIT. WILL ONLY INCLUDE SOME SLIGHT CHANCE TO LOW CHC POPS FOR THE ADIRONDACKS FOR LATE TUE...AND SLIGHT CHC TUE NT INTO WED FOR MAINLY THE NORTHERN HALF OF THE REGION. TUESDAY MAX TEMPS SHOULD STILL REACH THE MID/UPPER 80S FOR MOST AREAS...EXCEPT FOR LOWER 80S ACROSS HIGHER ELEVATIONS. ONLY SLIGHTLY COOLER CONDITIONS WILL OCCUR BEHIND THE FRONT...LEAVING WELL ABOVE NORMAL READINGS TO PERSIST. OVERNIGHT MINS FOR TUE NT/WED AM SHOULD FALL INTO THE LOWER/MID 60S...EXCEPT FOR 50S ACROSS SOME HIGHER ELEVATIONS. THERE ARE SOME INDICATIONS THAT A STRONGER COLD FRONT MAY APPROACH THE REGION LATE NEXT WEEK...BUT THIS REMAINS UNCERTAIN. FOR NOW... ABOVE NORMAL TEMPERATURES CAN BE EXPECTED TO CONTINUE THROUGH THE NEXT 7-10 DAYS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A WEAK COLD FRONT WILL SETTLE SOUTHWARD ACROSS THE TAF SITES THIS AFTERNOON/EARLY EVENING. ISOLATED SHOWERS/THUNDERSTORMS WILL BE POSSIBLE WITH OR JUST AHEAD OF THIS FRONT. OUTSIDE OF ISOLATED SHOWERS/THUNDERSTORMS...VFR CONDITIONS ARE EXPECTED AT THE KGFL/KPSF/KPOU/KALB TAF SITES THROUGH MUCH OF TONIGHT. THE ISOLATED/SCATTERED NATURE OF THE CONVECTION THIS AFTN/EVE MEANS IT IS DIFFICULT TO TIME WHEN ANY SHWR/TSTMS WILL AFFECT A TAF SITE...SO HAVE ONLY INCLUDED VCSH IN THE TAF FORECASTS. LATER TONIGHT AND EARLY FRIDAY MORNING...MVFR/IFR FOG/STRATUS POSSIBLE AT KGFL/KPSF...BUT NOT AS LIKELY AS THE PAST FEW NIGHTS SINCE THE REGION WILL BE IN A DRIER AIRMASS AND THERE COULD BE A LIGHT NORTHEASTERLY FLOW THROUGH THE NIGHT. NO FOG FORECAST FOR KALB/KPOU. AFTER 14Z FRIDAY...ALL TAF WILL BE VFR ONCE AGAIN. NORTHERLY WINDS AT 4 TO 8 KTS THIS AFTERNOON...WILL SHIFT TO NORTHEASTERLY TONIGHT. THE WINDS COULD BECOME LIGHT AND VARIABLE OR CALM LATE TONIGHT. NORTHEAST TO EAST WINDS ON FRIDAY AT 5 TO 10 KTS. OUTLOOK... FRI AFTN-LABOR DAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... OUR RECENT DRY WEATHER...AND MORE EXPECTED IN THE FORECAST... CONTINUES TO BE MONITORED. HOWEVER...LOW LEVEL MOISTURE REMAINS ELEVATED AND WITH THE APPROACH OF A WEAK COLD FRONT COULD TOUCH OFF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATER THIS MORNING INTO THE AFTERNOON HOURS. MOST OF THIS ACTIVITY SHOULD DISSIPATE FOR THE REGION TONIGHT BUT A SHOWER OR TWO MAY LINGER SOUTH OF I90 INTO FRIDAY. THE RH VALUES WILL FALL TO 45-60 PERCENT THIS AFTERNOON. AN EXCELLENT RECOVERY IS LIKELY FRIDAY MORNING WITH MAXIMUM RH VALUES ONCE AGAIN OF 90 TO 100 PERCENT. THE WINDS WILL BE LIGHT AND VARIABLE IN DIRECTION THIS MORNING. THE WINDS WILL THEN SHIFT TO THE NORTHWEST TO NORTH AT 5-15 MPH THIS AFTERNOON...AND THEN WILL BECOME NORTH TO NORTHEAST AT 5 TO 10 MPH BY THIS EVENING. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED THE NEXT 5 DAYS ENDING LABOR DAY. ISOLATED TO SCATTERED SHOWERS AND OR THUNDERSTORMS WILL BE POSSIBLE TODAY...AS A BACKDOOR COLD FRONT MOVES SOUTHWARD ACROSS THE REGION....OTHERWISE IT WILL BE DRY THROUGH THE PERIOD. RAINFALL AMOUNTS MAY RANGE FROM A TENTH TO QUARTER INCH WITH LOCALLY HIGHER AMOUNTS FROM ANY THUNDERSTORMS. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE HOLIDAY WEEKEND...AS HIGH PRESSURE DOMINATES. RIVER FLOWS WILL REMAIN BELOW NORMAL FOR EARLY SEPTEMBER. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...BGM/WASULA NEAR TERM...GJM/BGM/WASULA SHORT TERM...BGM/WASULA LONG TERM...KL/JPV AVIATION...GJM FIRE WEATHER...BGM/WASULA HYDROLOGY...BGM/WASULA
Hazardous weather outlook, Sep 3, 3:23 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 323 PM EDT THU SEP 3 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 323 PM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED...MAINLY NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...AS A WEAK COLD FRONT SETTLES SOUTHWARD ACROSS THE REGION. THUNDERSTORMS WILL TRACK MAINLY TO THE SOUTH AROUND 10 TO 15 MPH. AN ISOLATED THUNDERSTORM OR TWO MAY PRODUCE DAMAGING WINDS OR LARGE HAIL GREATER THAN ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 2:39 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
239 PM EDT THU SEP 3 2015
NYZ039-041-082-031915-
NORTHERN FULTON-NORTHERN SARATOGA-SOUTHERN FULTON-
239 PM EDT THU SEP 3 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SARATOGA AND
SOUTHEASTERN FULTON COUNTIES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTHAMPTON BEACH
PUBLIC CAMPGROUND...OR 12 MILES NORTHEAST OF GLOVERSVILLE...MOVING
SOUTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROADALBIN...EDINBURG...NORTHVILLE...MAYFIELD...CRANBERRY CREEK...
NORTHAMPTON BEACH PUBLIC CAMPGROUND...FAIRCHILDS CORNERS...
MUNSONVILLE...BEATTY CORNERS...FAYVILLE...FOX HILL...GLENWILD...FISH
HOUSE...STEVER MILL...NORTH BROADALBIN...BATCHELLERVILLE...DENNIES
HOLLOW...STEELE CORNERS...CARPENTERS CORNERS AND BENEDICT.
LAT...LON 4325 7405 4316 7397 4310 7406 4312 7412
4307 7411 4299 7423 4320 7429
TIME...MOT...LOC 1838Z 345DEG 13KT 4316 7415
NASSpecial weather statement, Sep 3, 2:56 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
256 PM EDT THU SEP 3 2015
NYZ038>040-047-032000-
MONTGOMERY-SOUTHERN FULTON-SCHOHARIE-SOUTHERN HERKIMER-
256 PM EDT THU SEP 3 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MONTGOMERY...
NORTHWESTERN SCHOHARIE...SOUTHEASTERN HERKIMER AND SOUTHWESTERN
FULTON COUNTIES...
AT 256 PM EDT...A STRONG THUNDERSTORM WAS OVER ST. JOHNSVILLE...OR 9
MILES EAST OF LITTLE FALLS...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CANAJOHARIE...FORT PLAIN...ST. JOHNSVILLE...EPHRATAH...SHARON
SPRINGS...AMES...CARLISLE...OPPENHEIM...SHARON...PALATINE BRIDGE...
NELLISTON...FICAL CORNERS...RIPPLE CORNERS...KILMARTIN CORNERS...
STONE ARABIA...MCKINLEY...HALLSVILLE...MANHEIM CENTER...FLAT CREEK
AND EAST CREEK.
LAT...LON 4307 7481 4309 7462 4306 7456 4276 7443
4273 7466 4279 7467 4283 7465 4288 7480
TIME...MOT...LOC 1856Z 350DEG 11KT 4301 7468
NASSpecial weather statement, Sep 3, 3:17 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
317 PM EDT THU SEP 3 2015
NYZ042-043-083-084-032015-
NORTHERN WASHINGTON-NORTHERN WARREN-SOUTHERN WASHINGTON-SOUTHEAST
WARREN-
317 PM EDT THU SEP 3 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WASHINGTON AND
SOUTHEASTERN WARREN COUNTIES...
AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOLTON LANDING...OR
NEAR LAKE GEORGE VILLAGE...MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLENS FALLS...HUDSON FALLS...LAKE GEORGE VILLAGE...FORT EDWARD...
GLENS FALLS NORTH...WEST GLENS FALLS...QUEENSBURY...KINGSBURY...MOUNT
HOPE...SOUTH GLENS FALLS...LAKE GEORGE...FORT ANN...VAUGHNS
CORNERS...WEST FORT ANN...ROCKHURST...TRIPOLI...FRENCH MOUNTAIN...
ADAMSVILLE...DUNHAM BASIN AND PARADISE BEACH.
LAT...LON 4332 7343 4327 7360 4330 7359 4331 7360
4331 7364 4329 7364 4329 7368 4327 7366
4326 7368 4328 7369 4328 7370 4351 7374
4355 7358
TIME...MOT...LOC 1917Z 341DEG 12KT 4349 7365
NASLocal storm report, Sep 3, 3:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
327 PM EDT THU SEP 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 N CLIFTON PARK CENTER 42.87N 73.82W
09/03/2015 M0.88 INCH SARATOGA NY METEOROLOGIST
&&
EVENT NUMBER ALY1500251
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:13 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 62 min |
| Sep 3, 2:39 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Sep 3, 2:56 PM EDT | Special Weather Statement | ALY | Montgomery | 64 min |
| Sep 3, 3:12 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Saratoga | 33 min |
| Sep 3, 3:17 PM EDT | Special Weather Statement | ALY | Washington | 58 min |
| Sep 3, 3:44 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Sep 3, 3:50 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 12 min |
| Sep 3, 4:03 PM EDT | Special Weather Statement | ALY | Albany | 57 min |
| Sep 3, 4:47 PM EDT | Special Weather Statement | ALY | Ulster | 43 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.